MAUDE Adverse Event Report: K2M, INC. TORQUE LIMITING HANDLE (1/4" SQUARE QUICK CONNECT); INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. TORQUE LIMITING HANDLE (1/4" SQUARE QUICK CONNECT); INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 201-90070
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a pyrenees torque limiting handle showed signs of wear and tear intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Normal wear and tear was observed on the returned device.Device and complaint history records were reviewed for this lot and catalog number, no relevant manufacturing issues or adverse trends were identified.As the device was manufactured in 2013, repeated use of the device over the course of it's service life most likely led to this wear.

Brand Name
TORQUE LIMITING HANDLE (1/4" SQUARE QUICK CONNECT)
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14706766
Report Number3004774118-2022-00238
Device Sequence Number19383687
Product Code MAX
UDI-Device Identifier10888857029989
UDI-Public10888857029989
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-90070
Device Catalogue Number201-90070
Device Lot NumberBUWD-018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale